Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on boundary value problems for the heat equation in Lipschitz cylinders


Authors: Russell M. Brown and Zhong Wei Shen
Journal: Proc. Amer. Math. Soc. 119 (1993), 585-594
MSC: Primary 35K05; Secondary 35A20, 35D05, 35K20
MathSciNet review: 1156466
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the initial Dirichlet problem and the initial Neumann problem for the heat equation in Lipschitz cylinders, with boundary data in mixed norm spaces $ {L^q}(0,T,{L^p}(\partial \Omega ))$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K05, 35A20, 35D05, 35K20

Retrieve articles in all journals with MSC: 35K05, 35A20, 35D05, 35K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1156466-1
PII: S 0002-9939(1993)1156466-1
Article copyright: © Copyright 1993 American Mathematical Society